Equaline Aller-Ease, 180 mg, Tablets
Gluten free. Compare to Allegra Allergy 24 hr active ingredient (This product is not manufactured or distributed by Chattem, Inc., a Sanofi Company, distributor of Allegra Allergy 24 hr). Fexofenadine hydrochloride tablets, 180 mg (antihistamine). 24 hr. Allergy. Indoor/outdoor allergy relief: Sneezing; Runny nose; Itchy, watery eyes; Itchy nose or throat. 100% quality guarantee. Like it or let us make it right. That's our quality promise. Questions or comments? 1-855-423-2630. Made in Czech Republic. Other information: Do not use if carton is opened or printed foil under cap is broken or missing. Store between 20 degree -25 degrees C (68 degree -77 degrees F). Protect from excessive moisture. This product meets the requirements of USP Dissolution Test 3.